# SDR ASAA2015080412727

- Difficulty date: August 4, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 5,421 hours, 1,777 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Head
- Condition: Malfunctioned
- Location: Hf 2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAIL ANNUNCIATED ON RADIO CONTROL HEAD HF2.  ACFT GROUNDED.  PERFORMED HF COMM BITE IAW FIM 23-11, TASK 801, OPS CHECK GOOD.
